Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Character sheaves on disconnected groups, III


Author: G. Lusztig
Journal: Represent. Theory 8 (2004), 125-144
MSC (2000): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-04-00239-0
Published electronically: April 23, 2004
MathSciNet review: 2048589
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we define and study generalized Green functions for possibly disconnected groups.


References [Enhancements On Off] (What's this?)

  • [L3] G. Lusztig, Character sheaves, I, Adv. Math. 56 (1985), 193-237; II, vol. 57, 1985, pp. 226-265; III, vol. 57, 1985, pp. 266-315; IV, vol. 59, 1986, pp. 1-63; V, vol. 61, 1986, pp. 103-155. MR 87b:20055; MR 87m:20118a; MR 87m:20118a; MR 87m:20118b; MR 87m:20118c
  • [L9] G. Lusztig, Character sheaves on disconnected groups, I, Represent. Theory 7 (2003), 374-403; II, Represent. Theory 8 (2004), 72-124.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-04-00239-0
Received by editor(s): August 13, 2003
Published electronically: April 23, 2004
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society